T Nation

Stopped D-Bol After 5 Days, Any Side Effects?

Ok so I started a D-bol cycle Sunday and today I’ve decided to quit and just do the natural muscle building. I was taking around 15mg a say at once since Sunday, I took one this morning and I’m not planning on taking anymore.

Will I suffer from any side effects, such as libido loss, acne, gyno, etc? And if so when will this occur? Thanks for the help!

Youre probably fine. But be aweare of the symptoms and look out for them.

Thanks.! What symptoms should I be looking out for the most?

[quote]chrisp57 wrote:
Thanks.! What symptoms should I be looking out for the most?[/quote]

Wearing tight trousers, inane fascination with women’s gossip mags, listening to tears for fears.

You’ve been warned.

Tears for fears had some good stuff cmon

[quote]chrisp57 wrote:
Thanks.! What symptoms should I be looking out for the most?[/quote]

Penile decay is the main one I would worry about. This is when the tissue of the penis dies and decays and begins to turn black. Shortly after, within 12 hours your penis will actually be past the point of being saved, so if you notice any change in color go to the ER immediately. If you don’t go then it will fall off in a day or two.

What if this decay starts when you are asleep?

lol… Gotta wonder why there isn’t a law to prevent some people from having access to the internet.

[quote]BigSkwatta wrote:

[quote]chrisp57 wrote:
Thanks.! What symptoms should I be looking out for the most?[/quote]

Penile decay is the main one I would worry about. This is when the tissue of the penis dies and decays and begins to turn black. Shortly after, within 12 hours your penis will actually be past the point of being saved, so if you notice any change in color go to the ER immediately. If you don’t go then it will fall off in a day or two.

[/quote]

FUUUUCKK! I forgot about that one. Better off with a pre-emptive strike, get down to the ER tell them you took some steroids and you think your penis might fall off.

They can help.

[quote]MassiveGuns wrote:

[quote]BigSkwatta wrote:

[quote]chrisp57 wrote:
Thanks.! What symptoms should I be looking out for the most?[/quote]

Penile decay is the main one I would worry about. This is when the tissue of the penis dies and decays and begins to turn black. Shortly after, within 12 hours your penis will actually be past the point of being saved, so if you notice any change in color go to the ER immediately. If you don’t go then it will fall off in a day or two.

[/quote]

FUUUUCKK! I forgot about that one. Better off with a pre-emptive strike, get down to the ER tell them you took some steroids and you think your penis might fall off.

They can help.
[/quote]

Glad someone is finally taking this shit serious

[quote]BigSkwatta wrote:

[quote]chrisp57 wrote:
Thanks.! What symptoms should I be looking out for the most?[/quote]

Penile decay is the main one I would worry about. This is when the tissue of the penis dies and decays and begins to turn black. Shortly after, within 12 hours your penis will actually be past the point of being saved, so if you notice any change in color go to the ER immediately. If you don’t go then it will fall off in a day or two.

[/quote]

Beautiful! ROTF